CurlTalk

Could Adderall be affecting my hair texture?

pronekpronek Posts: 13Registered Users
Call me paranoid, but...ever since I started Adderall XR for my ADD my hair has been duller, more brittle, and more prone to frizz and breakage. Before you ask, no, for better or worse I haven't experienced the famous loss of appetite that can come with Adderall, so it isn't a nutritional issue. My hairdresser has noticed a change in my texture, too. Does anyone have a similar experience? I don't think it's worth it to go off the Adderall. I mean, my hair still looks good with a little extra anti-frizz serum. But if someone has experienced this or something like it, it would be great to know if some kind of dietary supplement, wonder product, or god knows what helped take care of it.

Comments

  • GretchenGretchen Administrator Posts: 8,440Administrators, Moderators Administrator
    It could very well be the drug. We hear all the time from women who experience the same thing you're describing when starting a new drug. Sometimes it rights itself, sometimes not.

    Gretchen
    NaturallyCurly.com co-founder
    3A

    You are beautiful!